# SDR AWXA200301363

- Difficulty date: October 21, 2003
- Submitted: November 5, 2003
- Operation: Air carrier
- Aircraft: N182AW
- Make and model: Boeing 737277
- Aircraft serial: 22649
- Aircraft time: 63,014 hours, 51,751 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 69514113
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-21 CHECK A 1 INCH CRACK WAS FOUND ON ANGLE (CLIP) FORWARD SIDE OF BS 500B FRAME, ABOVE STR 26 LT.  MAINTENANCE REMOVED CRACKED ANGLE FORWARD SIDE OF BS 500B FRAME, ABOVE STR 26 LT; FABRICATED A NEW REPLACEMENT ANGLE PER DWG 69-51411; INSTALLED REPAIR PART IAW B737-200 SRM 51-30-02 PG 8-10 FIG 7.
